Journal of Symbolic Logic 38 (3):529-530 (1973)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273080
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,436
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

O Kvaziproéktivnyh Klassah Modéléj.S. R. Kogalovskij - 1972 - Journal of Symbolic Logic 37 (2):401-401.
O Kompaktnyh Klassah Algebraiceskih Sistem.S. R. Kogalovskij - 1974 - Journal of Symbolic Logic 39 (2):339-339.


Added to PP index

Total views
12 ( #812,941 of 2,520,355 )

Recent downloads (6 months)
1 ( #406,012 of 2,520,355 )

How can I increase my downloads?


My notes